GLOGESIC 35mg Tablet 10x10s
Orphenadrine:35mg + Paracetamol:450mg | Muscle relaxants and cholinesterase inhibitors
Alternate brands of GLOGESIC 35mg Tablet 10x10s
|SINAXAMOL EXTRA 35mg Tablet 30s||₨ 106.00||You can save 144|
|PARAPHAN EXTRA 35mg Tablet 10x10s||₨ 180.00||You can save 70|
|NORGESIC 35mg Tablet 100s||₨ 411.53||You will pay -161.53 more|
|MUSEADOL 35mg Tablet 10x10s||₨ 200.00||You can save 50|
|GESICROL 35mg Tablet 100s||₨ 221.00||You can save 29|
Manufactured / Marketed By : Global brandsProduct Form : TabletPack Size : 10x10sIngredients : Orphenadrine:35mg + Paracetamol:450mgGeneric Category : Muscle relaxants and cholinesterase inhibitors
How it works
GLOGESIC 35mg Tablet 10x10s binds and inhibits both histamine H1 receptors and NMDA receptors. It restores the motor disturbances induced by neuroleptics, in particular the hyperkinesia. The dopamine deficiency in the striatum increases the stimulating effects of the cholinergic system. This stimulation is counteracted by the anticholinergic effect of orphenadrine. It may have a relaxing effect on skeletal muscle spasms and it has a mood elevating effect.
Frequently asked questions
Onset of action
Duration of Effect
Safe with Alchohol?
Is it habit forming?
Usage in pregnancy?
Usage while breast-feeding?
One of the following licensed pharmacy from the nearest location will deliver GLOGESIC 35mg Tablet 10x10s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.
Questions and Answers
There are no questions yet. Be the first to ask a question about this product.